# SDR CA020815004

- Difficulty date: August 1, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, ENGINE NR 2 OIL PRESSURE WAS OBSERVED TO BE DROPPING BELOW 45 PSI. ENGINE POWER WAS REDUCED AND THE PROPELLER FEATHERED. THE OIL PRESSURE CONTINUED TO DROP BELOW 40 PSI AND THE ENGINE WAS SHUTDOWN AS A PRECAUTION. NO OIL PRESSURE WARNING WAS ILLUMINATED DURING THE EVENT UNTIL THE ENGINE WAS SHUTDOWN.   AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INVESTIGATION BY MAINTENANCE REVEALED THAT THE NR 2 ENGINE OIL PRESSURE TRANSMITTER WAS DEFECTIVE. THE OIL PRESSURE TRANSMITTER WAS REPLACED, AND AN OPERATIONAL CHECKOUT OF THE ENGINE WAS PERFORMED SATISFACTORILY. AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
